I've been on Zoloft now for about 3 weeks, and went through a transitional period comming off Paxcil for Anxiety and Panic Attacks. I came off paxil because I didn't like the weight gain I got and was recommened by my dr. to try Zoloft. Ever since I started I get upset stomachs typically at night making me feel like I was going to throw up. I noticed I've been sweating way more at night during my sleep and was taking it in the morning but was suggested to try to take it at night now. Since I've started I have been more anxious which wasn't happening to me at all when I was on Paxcil for several years. I'm nervous on if I have done the right choice and if changing the medication was worth it?
Nausea and increased sweating are common side effects of Zoloft. The increased sweating may not subside, but the nausea should have actually by now. If it continues, I would let the doctor know. There are other antidepressants to try that are not likely to cause weight gain. I know it isn't fun having to try different ones to find the right one for you. Hang in there, it will get better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Zoloft has me @ the end of my rope & I can't keep feeling this way. I need input on sedating SSRI'S?
Posted 31 Aug 2011 • 9 answers
Posted 7 Dec 2011 • 3 answers
Posted 14 Aug 2013 • 7 answers
Posted 14 Aug 2013 • 4 answers
Posted 20 Aug 2013 • 5 answers